# SDR DALA1036529864

- Difficulty date: December 21, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Bs 1068-1106
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND AFT CARGO STA 1068 TO 1106 LOWER PAN AT DOOR CUTOUT HAS CORROSION SEVERAL PLACES.  REMOVED CORROSION IAW SRM 51-10-3.  MATERIAL LOSS OUT OF LIMITS IAW SRM 53-01, FIG 1.  R & R WEB IAW SRM 51-30-2, 51-30-5, 51-30-4, 53-13-3.
